# SDR RAIA20150607001

- Difficulty date: June 7, 2015
- Submitted: June 14, 2015
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 28,256 hours, 26,071 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ONE HYDRAULIC FAIL EICAS MESSAE DURING LANDING, MADE EMERGENCY LANDING. MAINTENANCE INSPECTED AND REPLACED NR 1 ENGINE HYD PUMP, OPS AND LEAK CHECK GOOD.
